Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diagnosed with food Poisoning. Had some mild itching on my pelvic region and there is no relief of taking Clocip-B.

I have been diagnosed with food poisoning . Before meeting the doctor I had some mild itching on my pelvic region. i thought that it might be of any side effect of medication. After proper medication of food poisoning i have red marks on pelvic and as well as on the hip side. I also have serious itching there. i am applying Clocip-B. bt there is no relief. What should I do now?
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
it is possible that after taking some food or cold drinks some times these cause allergic reaction on the body.
as you are alright of food poison,allergy may remain for few days.
you can take anti histaminic medicines,taking advise from your doctor.
one point you keep in mind that as rash is on hip and thigh, which is common site of tinea (fungal infection), so you rule out this possibility.
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor